Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 49, NWS Milwaukee, WI

May 10, 2018

NWS Milwaukee, WI issued this small craft advisory at May 10, 2018, 3:10 AM CDT. It took effect at May 10, 2018, 9:16 PM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
May 10, 2018, 3:10 AM CDT (08:10 UTC)
In effect from
May 10, 2018, 9:16 PM CDT
Expired
May 12, 2018, 7:00 AM CDT
In force
34 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

739 
WHUS73 KMKX 100810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
310 AM CDT Thu May 10 2018

...Northeast Winds Increase Tonight...

LMZ643-101615-
/O.NEW.KMKX.SC.Y.0049.180511T0300Z-180511T1200Z/
Sheboygan to Port Washington WI-
310 AM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT FRIDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 10 PM this evening
to 7 AM CDT Friday. 

* WINDS: Becoming northeast this afternoon and increasing to 15 to
  20 knots this evening, diminishing toward morning. 

* WAVES: Waves building to 4 to 5 feet this evening, diminishing 
  by morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-101615-
/O.NEW.KMKX.SC.Y.0049.180511T0600Z-180512T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
310 AM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT
SATURDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 1 AM Friday to
1 AM CDT Saturday. 

* WINDS: Becoming northeast this afternoon and increasing to 15 to
  20 knots this evening. 

* WAVES: Building to 4 to 5 feet after midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
9 follow-up statements
362 
WHUS73 KMKX 101459
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
959 AM CDT Thu May 10 2018

...Northeast Winds Increase This Evening...

LMZ643-102300-
/O.CON.KMKX.SC.Y.0049.180511T0300Z-180511T1200Z/
Sheboygan to Port Washington WI-
959 AM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT FRIDAY...

* WINDS: Becoming northeast this afternoon and increasing to 15 to
  25 knots this evening, diminishing toward morning. 

* WAVES: Waves building to 4 to 5 feet this evening, diminishing 
  by morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-102300-
/O.CON.KMKX.SC.Y.0049.180511T0600Z-180512T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
959 AM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO
1 AM CDT SATURDAY...

* WINDS: Becoming northeast this afternoon and increasing to 15 to
  25 knots this evening. 

* WAVES: Building to 4 to 6 feet after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
392 
WHUS73 KMKX 102021
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
321 PM CDT Thu May 10 2018

...Increasing Northeast Winds and Waves...

LMZ643-110430-
/O.CON.KMKX.SC.Y.0049.180511T0300Z-180511T1200Z/
Sheboygan to Port Washington WI-
321 PM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT FRIDAY...

* WINDS: Northeast and increasing to 15 to 25 knots this evening,
  diminishing to 10 to 20 knots toward morning. 

* WAVES: Waves building to 4 to 5 feet this evening, diminishing 
  by morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-110430-
/O.CON.KMKX.SC.Y.0049.180511T0600Z-180512T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
321 PM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO
1 AM CDT SATURDAY...

* WINDS: Becoming northeast and increasing to 15 to 25 knots this
  evening. 

* WAVES: Building to 4 to 6 feet after midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
388 
WHUS73 KMKX 110216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
916 PM CDT Thu May 10 2018

...GUSTY ONSHORE WINDS AND BUILDING WAVES EXPECTED THROUGH
FRIDAY...

LMZ644>646-111030-
/O.EXT.KMKX.SC.Y.0049.180511T0216Z-180512T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
916 PM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY...

The Small Craft Advisory is now in effect until 1 AM CDT
Saturday. 

* WINDS: Northeast 15 to 20 knots with gusts to 25 knots.  

* WAVES: Building to 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-111030-
/O.EXT.KMKX.SC.Y.0049.180511T0216Z-180511T1200Z/
Sheboygan to Port Washington WI-
916 PM CDT Thu May 10 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...

The Small Craft Advisory is now in effect until 7 AM CDT Friday. 

* WINDS: Northeast 15 to 20 knots with gusts to 25 knots, 
  diminishing to 10 to 20 knots toward morning. 

* WAVES: Waves 4 to 6 feet this evening, diminishing by morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
www.weather.gov/mkx

MBK
795 
WHUS73 KMKX 110813
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
313 AM CDT Fri May 11 2018

...GUSTY ONSHORE WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT...

LMZ644>646-111615-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-180512T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
313 AM CDT Fri May 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
SATURDAY...

* WINDS: Northeast 15 to 20 knots with gusts to 25 knots.

* WAVES: 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-111200-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-180511T1200Z/
Sheboygan to Port Washington WI-
313 AM CDT Fri May 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: Northeast 10 to 20 knots...gradually diminishing. 

* WAVES: Waves diminishing to 3 to 4 feet this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
985 
WHUS73 KMKX 111432
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
932 AM CDT Fri May 11 2018

...GUSTY ONSHORE WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT...

LMZ644>646-112245-
/O.EXT.KMKX.SC.Y.0049.000000T0000Z-180512T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
932 AM CDT Fri May 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY...

The Small Craft Advisory is now in effect until 4 AM CDT
Saturday. 

* WINDS: Northeast at 15 to 20 knots with gusts to 25 knots.

* WAVES: 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx
185 
WHUS73 KMKX 112002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
302 PM CDT Fri May 11 2018

...GUSTY ONSHORE WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT...

LMZ644>646-120415-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-180512T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
302 PM CDT Fri May 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: East to Northeast at 15 to 20 knots with gusts to 25 
  knots.

* WAVES: 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
DDV

www.weather.gov/mkx
215 
WHUS73 KMKX 120234
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
934 PM CDT Fri May 11 2018

...GUSTY ONSHORE WINDS AND HIGH WAVES EXPECTED THROUGH TONIGHT...

LMZ645-646-121045-
/O.EXT.KMKX.SC.Y.0049.000000T0000Z-180512T1400Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
934 PM CDT Fri May 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT SATURDAY...

The Small Craft Advisory is now in effect until 9 AM CDT
Saturday. 

* WINDS: East to Northeast at 15 to 20 knots with gusts to 25 
  knots. 

* WAVES: 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644-120900-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-180512T0900Z/
Port Washington to North Point Light WI-
934 PM CDT Fri May 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS: East to Northeast at 15 to 20 knots with gusts to 25 
  knots. 

* WAVES: 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
448 
WHUS73 KMKX 120836
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
336 AM CDT Sat May 12 2018

...HIGH WAVES SLOWLY DIMINISHING THIS MORNING...

LMZ645-646-121400-
/O.CAN.KMKX.SC.Y.0049.000000T0000Z-180512T1400Z/
/O.NEW.KMKX.SC.Y.0050.180512T0900Z-180512T1400Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
336 AM CDT Sat May 12 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect until 9 AM CDT this
morning. 

* WINDS: Northeast at 10 to 20 knots. 

* WAVES: 4 to 6 feet decreasing to 3 to 4 feet later this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644-121200-
/O.EXT.KMKX.SC.Y.0049.000000T0000Z-180512T1200Z/
Port Washington to North Point Light WI-
336 AM CDT Sat May 12 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

The Small Craft Advisory is now in effect until 7 AM CDT this
morning. 

* WINDS: Northeast at 10 to 20 knots. 

* WAVES: 4 to 6 feet diminishing to 3 to 4 feet early this
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
www.weather.gov/mkx

MBK
720 
WHUS73 KMKX 121204
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
704 AM CDT Sat May 12 2018

...HIGH WAVES SLOWLY DIMINISHING THIS MORNING...

LMZ644-121315-
/O.EXP.KMKX.SC.Y.0049.000000T0000Z-180512T1200Z/
Port Washington to North Point Light WI-
704 AM CDT Sat May 12 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

The Small Craft Advisory is no longer in effect. 

$$

LMZ645-646-121400-
/O.CON.KMKX.SC.Y.0050.000000T0000Z-180512T1400Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
704 AM CDT Sat May 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WINDS: Northeast at 10 to 20 knots.

* WAVES: 4 to 6 feet decreasing to 3 to 4 feet later this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 9, 11:30 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 9, 11:30 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1130 PM CDT Wed May 9 2018

.UPDATE...As low to mid level winds veer more to the northwest,
expect lower clouds over central/northern WI to advect southeast
into much of southern WI rest of the night.

&&

.AVIATION(06Z TAFS)...Still expect MVFR ceilings to spread into
most of southern WI overnight, then gradually lift to lower VFR on
Thursday.

&&

.PREV DISCUSSION... (Issued 1011 PM CDT Wed May 9 2018)

UPDATE...Showers continue to dwindle and push east. No changes to
rest of forecast.

MARINE...Expect west wind gusts to remain below small craft
advisory levels as cooler air sweeps across the near shore waters.
Any fog will remain patchy and should mostly dissipate.

PREV DISCUSSION... (Issued 646 PM CDT Wed May 9 2018)

UPDATE...Severe threat winding down as low level trof slides east
over Lake Michigan as low level winds become more westerly and
higher MLCape slides east of the area. Watching widespread low
clouds with cold air advection surge into northwest CWA. These
will likely slide across the entire area through the evening.

AVIATION(00Z TAFS)...Thunderstorm threat diminishing. Expect
areas of low clouds in cold air advection to spread across
southern WI through the evening.

PREV DISCUSSION... (Issued 236 PM CDT Wed May 9 2018)

SHORT TERM...

Tonight and Thursday...Forecast Confidence Is Medium.

The next mid/upper level short wave arrives from the west this
afternoon, and will generate more showers and thunderstorms into
early evening. The SPC has a marginal risk of severe
thunderstorms across much of the southern half of Wisconsin, with
a slight risk near and south of Kenosha. CAPE has been increasing
behind the departed MCV and ahead of an advancing cold front.

The GFS brings CAPE values of ~1600 J/kg over portions of southern
Wisconsin. There's enough CAPE and shear to support a wind/hail
threat that area this afternoon, into the evening. Things will
quiet down by mid to late evening as the trough axis exits.

Thursday Through Saturday Night...Forecast Confidence Is Medium.

Models try to bring in deeper moisture later on Thursday across
southwestern parts of Wisconsin. Will bring in some showers there
late. Temperatures will turn colder in the afternoon, especially
near lake Michigan, as winds shift to the northeast and east.

Models continue to show a signal for possible heavy rainfall for
later Thursday night into Friday night across the southern Great
Lakes region. The question is where this band will set up. A
consensus of the GFS/ECMWF/NAM models bring this band a little
farther south, through central and southern Wisconsin.

This is driven by focused warm air advection and the nose of the
low level jet now focused more south across northern Illinois.

Meanwhile a surface high affects northern Wisconsin with drier
air. Much of northern Wisconsin will likely stay dry.

Rainfall amounts of 1 to 1.50 inches are forecast for this period
as of now southern Wisconsin, with lesser amounts toward central
Wisconsin.

This period looks to be rather cool, as the area should be north
of the surface warm front.  Temperatures will be slow to recover
Saturday east, as northeast winds linger, but temperatures should
warm over northern Wisconsin.

LONG TERM...

Sunday Through Wednesday...Forecast Confidence Is Medium.

High pressure moving through the region Sunday into Monday should
bring a period of dry conditions. Temperatures should return to
above normal values by Monday.  Some uncertainty for Tuesday, as
ECMWF bring showers into the region with some storms. The GFS
keeps high pressure across Wisconsin into Wednesday.

AVIATION(18Z TAFS)...

More MVFR showers and thunderstorms are expected this afternoon,
evening. These could be stronger storms with a wind and hail a
threat. These will move east by mid evening with MVFR CIGS then
expected to spread south across the area overnight.

MARINE...

South winds and waves will approach Small Craft Advisory levels
this afternoon. Look for thunderstorms this afternoon and evening.
There is a marginal risk of severe thunderstorms into this evening.

Winds will become northwest late tonight, then northeast by
Thursday afternoon, with increasing winds and waves.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...MBK
Tonight/Thursday and Aviation/Marine...MBK
Thursday Night through Wednesday...Hentz
Hazardous weather outlook, May 9, 6:58 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
658 PM CDT Wed May 9 2018

WIZ046-047-051-052-056>060-062>072-110000-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
658 PM CDT Wed May 9 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There are slight chances for thunderstorms Friday and Friday night,
and again Monday night and Tuesday.

Rainfall totals from Thursday night to Saturday night of 1 to
1.50 inches is forecast. Locally higher amounts are possible.
This may result in rivers rising and with possible minor
flooding, with areal flooding of low lying areas possible as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed Tonight.

LMZ643>646-110000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
658 PM CDT Wed May 9 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

South to southeast winds and waves will approach Small Craft
Advisory levels this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Northeast winds may reach small craft advisory levels Thursday
night into Friday night.

There are slight chances for thunderstorms Friday and Friday night,
and again Monday night and Tuesday.

www.weather.gov/mkx

MBK

In the hours before

Local storm report, May 9, 11:03 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 PM CDT WED MAY 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     3 E CALEDONIA           42.80N 87.87W
05/09/2018                   RACINE             WI   PUBLIC

            POWER LINES BLOWN DOWN NEAR HIGHWAY G AND 5
            MILE ROAD. RELAYED VIA SOCIAL MEDIA.

&&

MBK

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.